Applied Mathematics

Vol.3 No.3(2012), Paper ID 18095, 4 pages

DOI:10.4236/am.2012.33037

 

Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations

 

Haihong Wang, Cheng Guo

 

Department of Mathematical and Information Scientific, Henan University of Economics and Low, Zhengzhou, China
Department of Mathematics, Zhengzhou Normal University, Zhengzhou, China

 

Copyright © 2012 Haihong Wang, Cheng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, H. and Guo, C. (2012) Nonconforming Mixed Finite Element Method for Nonlinear Hyperbolic Equations. Applied Mathematics, 3, 231-234. doi: 10.4236/am.2012.33037.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.